# SDR ASAA2013111396522

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,976 hours, 5,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A37221
- Condition: Bent
- Location: Bs 232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, POWER RECEPTACLE DOOR 114AR CUTOUT INNER DOUBLER BENT AT FWD CENTER AREA.  ACFT GROUNDED.  REPAIRED EXT POWER DOOR DOUBLER IAW REO G16904, REV A DATE 11-24-13 AND EA 800-53EA-11655, REV NEW DATE 25, NOV 2013.
